Skip to main content

By law is a severe reaction to a drug is to be rreported to the FDA? All unable to locate batch and lot number! Negligence?

Chicago, IL |

I had and continue to have severe damages/side effects from a kenalog injection. Pics here
Kenalog Injection Destroys Hand and Arm.
https://www.facebook.com/media/set/?set=a.3162733822681.151317.1095393835&type=3#!/media/set/?set=a.3162733822681.151317.1095393835&type=3
You can go to Facebook and type in Kimberly Ky A Greene and see the damage. Multiple doctors all agree it is the kenalog that traveled up my veins and lymph system.
I tried to report this to the FDA & notified the doctor office was to do the same. Office mngr lied and said she did and then back tracked. They are unable to locate any batch or lot number_not from the hosp pharm they picked it up from, not incoming to their office & not noted by doctor. She will not explain the policy to me. Are they required to keep track?

Attorney Answers 2

Posted

The Facebook link you provided does not work.

It would seem to me that if you believe that the Kenalog you were injected with came from a batch which was recalled and the physician can not provide the batch and lot number, then you could theoretically pursue a cause of action for what is called "Spoliation of Evidence". This would have to simultaneously be filed with a Medical Malpractice lawsuit. You would have two years from the date you first learned of the side effect in which to file your lawsuit.

Let me know if I can be of any further assistance.

Joseph Younes
(312)802-1122

Mark as helpful

1 found this helpful

1 lawyer agrees

5 comments

Joseph Younes

Joseph Younes

Posted

Here is the recall info. http://www.cshp.org/index.php?mact=News,cntnt01,print,0&cntnt01articleid=1001&cntnt01showtemplate=false&cntnt01returnid=56 Look forward to meeting with you tomorrow.

Asker

Posted

thank you_question_i thought it was 2 yrs since procedure not date of noticing reaction. next step is media if i cant follow thru due to stating it was malpractice_or go for the hosp for not keeping records of a substance known to cause adverse effects. thank you

Joseph Younes

Joseph Younes

Posted

The maximum time limit is four years, assuming you did not notice the side effects immediately.

Joseph Younes

Joseph Younes

Posted

But since your injection was within the last two years, you are within the requisite time frame.

Asker

Posted

i was almost certain it was 2 yrs_from what others have said. i noticed it did not heal but assumed it was simpy a mild side effect until nearly 5 months later someone thought i was a junkie_at that point i decided to have it looked at and was told it was sun damage_ha and each time after i was told"bruises easily" or "rash". It continued to get WORSE over time, not better. It is better this last month as i have not been using it _no dishes, no laundry, no cooking, no drumming, no music playing at all, no flexing hand, no engine work, no drilling, gardening,swimming_nada_and you're talking to a woman who could swim two miles with her dog tethered_no more. Unable to drive any distance without veins protruding and hemoraging again.i dont even hold my dogs leash anymore. And some days simply typing or grasping a pencil brings up the veins again and again and again.

Posted

Wow. I'm sorry this happened. Where was the injection? It seems this is NOT to be given IV. If your doctor administered it that way, that could be the problem. You should speak with an attorney in your State who handles medical malpractice cases as soon as possible. Good luck.

New York Patient Safety & Medical Malpractice Attorney. Our top verdicts involve representing patients & their families who have been injured by medical negligence including wrongful death, brain damage, birth injuries, and failure to diagnose cancer cases. http://www.atdlaw.com

Mark as helpful

1 lawyer agrees

4 comments

Asker

Posted

you can view the facebook page by logging in and pasting link. this was not injected via an IV drip_if that is what you are reffering to. I am finding that in medical malpractice_they all cover for each other meaning that they will not say it was "injected improperly". But the effects are clear

Anthony T. DiPietro

Anthony T. DiPietro

Posted

No, I mean if he injected it straight into your vein it might cause that. If you get a decent enough doctor she/he might be able to tell you the truth about it. The fact you said it's traveling up your vein and lymph system makes me very suspicious.

Asker

Posted

makes eveyone suspicious enough to not put anything in writing at the doctors office and to look for ways to "handle me". I am entitled to know what was put into my body and for them to not have that information is negligent in my eyes. "Here , drink this Kool Aide" said Jim Jones...

Anthony T. DiPietro

Anthony T. DiPietro

Posted

There are strict rules about solicitation on this site. However, I think it's safe to say that you should consult with an attorney who handles medical malpractice cases as soon as possible.

Lawsuits and disputes topics

Top tips from attorneys

What others are asking

Can't find what you're looking for?

Post a free question on our public forum.

Ask a Question

- or -

Search for lawyers by reviews and ratings.

Find a Lawyer

Browse all legal topics